# SDR CALA2023122603725

- Difficulty date: December 21, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 60,765 hours, 22,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5690U1
- Condition: Corroded
- Location: Sta 294.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT STA 294.5+3 LBL 11 SHOWS EVIDENCE OF CORROSION. REF. AAR N/R:9674080
